Stable model equations for long water waves

L.J.F. Broer, E.W.C. van Groesen, J.M.W. Timmers

Research output: Contribution to journalArticleAcademicpeer-review

26 Citations (Scopus)

Abstract

In this paper, a sequel to two others [1, 2], some extensions and improvements of this earlier work are presented. Among these are: A more precise version of the proof of the basic canonical theorem, some considerations on conservation laws and their relation, a more complete treatment of the stability of the models, especially with respect to the wave amplitude, a short treatment of the Lagrangian version of the theory, a stable discrete model which might be useful for numerical experiments and an extension of the method to the case of slowly varying water depth.
Original languageEnglish
Pages (from-to)619-636
Number of pages18
JournalApplied Scientific Research
Volume32
Issue number6
DOIs
Publication statusPublished - 1976

Fingerprint Dive into the research topics of 'Stable model equations for long water waves'. Together they form a unique fingerprint.

Cite this